# SDR CALA9601865

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1581/1585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED IN TWO PLACES AT STRINGER 48R, B.S. 1581 AND 1585.  THE GOUGES WERE REMOVED IAW SRM 53-00-01, FIGURE 1.  TWO DOUBLERS, FILLER, AND A FINGER DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-20-00, FIGURE 6.
